Nilpotent bases of distributions

Henry G. Hermes, Matthias Kawski

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationUnsolved Problems in Mathematical Systems and Control Theory
PublisherPrinceton University Press
Pages321-325
Number of pages5
Volume9781400826155
ISBN (Electronic)9781400826155
ISBN (Print)0691117489, 9780691117485
StatePublished - Apr 11 2009

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Hermes, H. G., & Kawski, M. (2009). Nilpotent bases of distributions. In Unsolved Problems in Mathematical Systems and Control Theory (Vol. 9781400826155, pp. 321-325). Princeton University Press.